# SDR SWAA2024011734920

- Difficulty date: December 23, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 65,535 hours, 39,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE IN AFT CARGO DOOR CUTOUT 2023-766728<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N: A21033526; DUE DATE: 06-DEC-24.;[02] TOOL USED P/N XRP3000 S/N 1753759 DUE DATE 12-APR-24;[03] REPAIRED AFT CORNER SCUFF PLATE IN AFT CARGO DOOR CUTOUT IN ACCORDANCE WITH BOEING 737-700; SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) AND (4) TO (7) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] JOB COMPLETED.
